# SDR 99UAL900347

- Difficulty date: June 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N205UA
- Make and model: Boeing 777222
- Aircraft serial: 28714
- Engine: Pwa PW4090
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffee Maker
- Condition: Failed
- Location: Galley
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ELECTRICAL SMELL AND SPARKING IN AFT GALLEY 441 IN THE AREA OF COFFEEMAKERS.  RESET ALL BREAKERS AND TURNED POWER BACK ON TO AFT GALLEY, INSPECTED ALL VISABLE WIRES AND REPLACED COFFEE MAKERS FOR PRECAUTIONARY MEASURES; WAITED 45+ MINUTES WITH POWER ON GALLEY EQUIPMENT AND NO SMELLS OR FLASHES NOTED AS CREW REPORTED.  GALLEY AND EQUIPMENT OPERATES NORMALLY. HOME SHOP CHECKED THE REMOVED COFFEE MAKERS AND NO FAULTS WERE FOUND.  ACCOMPLISHED VISUAL CHECKS OF THE WIRING ABOVE GALLEY CEILING PANELS, THE WIRING BEHIND THE GALLEY CONTROL PANEL, THE COFFEE MAKER COMPARTMENT WIRING AND CONNECTORS.  FOUND NO DAMAGE.
